# SDR SWAA2012022401697

- Difficulty date: January 14, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 75,319 hours, 61,486 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT FWD LOWER CORNER SKIN IS CRACKED.  REPAIRED SKIN PER ER AND EA.
